Chemotherapy-induced nausea and vomiting is a significant problem for patients that are receiving chemotherapy. Due to these symptoms, patients’ quality of life quickly deteriorates. Up to know a combination therapy has been use to control these symptoms but there are some patients that continue developing them.
Olanzapine, an anti psychotic drug, has been use in this study in combination with the standard therapy to evaluate if it works better than the placebo.
I would like to see what is your initial reaction to these results?
The side effect of the medication outweighs the benefit of using this for these special cases?
Will you have any restriction of using olanzapine and if so in what cases?
This RCT address a clinical relevant question?
With this new multicentric RCT you will change your clinical practice?
Q&A has ended
Paul Hesketh, MD
Chair, Lahey Health Cancer Institute; Director, Sophia Gordon Cancer Center; Director, Thoracic Oncology at Lahey Hospital & Medical Center; Professor of Medicine at Tufts University School of Medicine at Lahey Health Cancer Institute
Lee Schwartzberg, MD, FACP
Executive Director at West Cancer Center
Bernardo Rapoport, MD
Chair at South African Society of Medical Oncology
Ricardo Correa, MD, Es.D, FACP, CMQ
Assistant Professor of Medicine (Endocrinology Department) at Warren Alper School of Medicine, Brown University. NIH Special researcher
- All Questions & Answers
- Question: Hi everyone, Thanks for joining us in this discussion.